# SDR CALA2021061800887

- Difficulty date: June 16, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 101,481 hours, 10,010 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113W210020
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND FOUND METAL SHAPED CLIP EMBEDDED  INTO LOWER SURFACE OF INBOARD FWD FLAP ON RT WING. DAMAGE DIMENSION IS A HOLE 1.2" X.4" WIDED.  LOCATION IS AT BS 321 WITHIN ZONE 7 IAW SRM 57-53-01 FIGURE 105. REPAIR PUNCTURE IAW SRM 57-53-01 ALLOWABLE DAMAGE 1 FIGURE 107 ITEM 2. APPLIED SPEED TAPE.  REPAIR THE DAMAGE AT 4000 FLIGHT CYCLE OR 2 YEARS PER SRM 57-53-01 FIGURE 107 SHEET 1 OF 4.   REINSPECTED SPEED TAPE ON RH WING INBD FWD FLAP , SPEED TAPE IS SECURED AND IN SATISFACTORY CONDITION, NO FURTHER DEFECT NOTED AT THIS TIME. OK TO CONTINUE. RHW T/E I/B MAIN FLAP LOWER SURFACE SKIN PANEL PERFORMED REPAIR AS PER ECRA 5753-01929 REV- AND RI 57-00-14615 REV A REFER FORM 44-0008 ITEM 1 TO 31 ACCOMPLISHED ADD EMP:V896876 RII BY HX329567,APPROVED REOPEN HKG U220332 16JUN21 FOR: INSUFFICIENT INFO PROVIDED TOMC RE-OPENING DIP DUE TO DIP CLEARED WITH DIFFERENT SOURCE DOCUMENT THAN ORIGINALLY USED TO PLACE DIP. RT WNG I/B FWD FLAP LOWER SURFACE I/B FWD METAL SHAPED CLIP EMBEDDE D AREA REPAIRED IAW SRM 51-70-04 REPAIR 4(E
